# SDR VNAA202405130012

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670338521
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (7EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT. BRACKETS, MACHINED (7EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS PER SRM CRJ900 SRM 53-32-58-101-001-A01 AND REPLACE PER CRJ900  SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01 AND CRJ900 SRM 51-42-22-001-001-A0
